# SDR DALA2021090905330

- Difficulty date: September 6, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 68,930 hours, 25,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 SEAT 18D SEAT MOUNTED EMERGENCY LIGHT DAMAGED. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT ASSY OPS OK PER B757 AMM 33-51. (7884025)
